# SDR USAA2010030890521

- Difficulty date: March 5, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 51,493 hours, 34,233 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 654769315
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON KEEL BEAM CHORD AT BS 747, S27L.  REPAIRED KEEL BEAM CHORD AT BS 747, S27L IAW EA 101768.
